# SDR FDEA201507252392

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 960 hours, 28,495 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0551
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

RIGHT WING LOWER TE INTERIOR SKIN CORRODED.  PILLOWED AROUND FASTENERS & 1 SHEARED.  MARKED STATION XW920.  REPAIR IAW SRM 57-00-01 FIG 4 SHT 2.
